Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15419
Title: Second-order global optimality conditions for optimization problems
Authors: Yang, XQ 
Keywords: Convex program
Global optimality
Linear fractional program
Second-order derivative
Second-order solution characterization
Issue Date: 2004
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2004, v. 30, no. 2, p. 271-284 How to cite?
Journal: Journal of global optimization 
Abstract: Second-order optimality conditions are studied for the constrained optimization problem where the objective function and the constraints are compositions of convex functions and twice strictly differentiable functions. A second-order sufficient condition of a global minimizer is obtained by introducing a generalized representation condition. Second-order minimizer characterizations for a convex program and a linear fractional program are derived using the generalized representation condition.
URI: http://hdl.handle.net/10397/15419
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-004-8268-x
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

19
Last Week
0
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.